# SDR ASOA2013062103872

- Difficulty date: June 3, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 31,181 hours, 27,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL HAS CORROSION ON FWD AND AFT SIDES.   REMOVED FWD AND AFT CLEAT, REMOVED MID BRACKET, REMOVED KICK ANGLE AND MID CAP, DRILLED NEW KICKANGLE AND MID CAP, INSTALLED MID CAP TO NEW KICK ANGLE, INSTALLED ASSEMBLY IAW SRM 51-42-21, 51-42-06, AND 51-41-02
